# SDR EISA96016

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR SLAT LOWER SKIN CRACKED OUTBOARD END.  CUT OUT CRACKED AREA.  FABRICATED FILLER AND DOUBLER PER SRM 51-50-03.  INSTALLED FILLER AND DOUBLER PER SRM 51-40-02.  (M)
